# SDR SWIA971596

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DE-ICE BOOT FAILURE LEADING EDGE DEVICES LEFT AND RIGHT OUTBOARD STABILIZER ALSO HAD LEFT AND RIGHT MIDDLE AND OUTBOARD WING FAILURE IN FLIGHT.  RETURNED TO SEA.  TIGHTENED PNEUMATIC LINE ON DE-ICE MANIFOLD.  INSTALLED SERVICEABLE STABILIZER EJECTOR VALVE.  ALL BOOTS OPS CHECKS GOOD EMB 120 MM 30-10-05.
